# SDR GTIA020132

- Difficulty date: February 27, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 2760 · Drag Control System
- Part: Linkage
- Condition: Out Of Adjust
- Location: Spoiler
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SJU - FLT 770 - SPOILER AURAL WARNING SOUNDED IN T/O CONFIGURATION WHEN THROTTLE ADVANCED, FLAPS 11, SPOILER DISARMED.  ADJUSTED PUSHROD LINKAGE ON SPOILER ACTUATION SWITCH IAW MD80 MM 27-60-00.  OPS CHECK OK, TAKEOFF AND LANDING MODES NORMAL.  (M)
